MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 2, 18MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, (b)(6) years old male patient returned with knee pain and instability.Sales rep.Was alerted by surgeon¿s office that he wanted to perform a femoral revision on an optetrak cck.Due to the fact that there was an offset tibia in the patient and it was decided to used the old cck.The femoral component was removed.The femur was recut and 20mm distal augments were used (up from 15mm).Stem length was increased from 120mm to 160mm and an appropriate cck insert, and offset screw were used.Patient was last known to be in stable condition following the event.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Concomitant medical products: cc tibial insert sz 2, 18mm (cat# 208-22-18 / serial# (b)(4)); cc femoral sz 2 (cat# 208-01-02 / serial# (b)(4)); logic stem ext 14mm x 160mm (cat# 02-012-60-1416 / serial# (b)(4)); three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.As reported, 59 years old male patient returned with knee pain and instability.Sales rep.Was alerted by surgeon¿s office that he wanted to perform a femoral revision on an optetrak cck.Due to the fact that there was an offset tibia in the patient it was decided that we must use the old cck.The femoral component was removed.The femur was recut and 20mm distal augments were used (up from 15mm).Stem length was increased from 120mm to 160mm and an appropriate cck insert, and offset screw were used.Patient was last known to be in stable condition following the event.The device is not available for evaluation.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.

Brand Name
CC TIBIAL INSERT SZ 2, 18MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13061569
Report Number1038671-2021-00731
Device Sequence Number3912796
Product Code JWH
UDI-Device Identifier10885862054203
UDI-Public10885862054203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC TIBIAL INSERT SZ 2, 18MM
Device Catalogue Number208-22-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight74 KG